# SDR CALA0200002

- Difficulty date: January 2, 2002
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 49,932 hours, 27,470 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: #2 Eng Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE #2 ENGINE PYLON ACCESS PLATE #5824R CUTOUT CRACKED AT FORWARD UPPER AND AFT LOWER AREAS. THE CRACKS WERE 1.6" LONG. A DOUBLER AND ANGLE WERE INSTALLED IAW ECRA 5430-01204.
